# SDR AWXA0002135

- Difficulty date: July 26, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498160
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on STR 25R at BS 907 String Splice.C: Removed String & String Splice and attach angles, replaced string and splices and attach parts, fabed splices and string IAW B737 SRM 53-10-3
